# SDR AALA202512309092

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N344TS
- Make and model: Boeing 737-8
- Aircraft serial: 44491
- Aircraft time: 5,126 hours, 1,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY DECLARED AND ACFT RETURNED TO MIA DUE TO FLT CREW REPORTING A BURN SMELL IN FLT DECK & CABIN ALONG WITH HAZE BEING NOTED IN CABIN WHICH WENT AWAY A FEW MINS LATER.  FLT CREW DONNED THEIR OXYGEN MASKS, PERFORMED QRH PROCEDURES & LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.  MAINT INSP BOTH ENGS FOR LEAKS WITH NONE NOTED. INSPECTED BOTH A/C SYSTEMS WITH NO DEBRIS NOTED. INSPECTED GALLEYS OVENS AND NO ABNORMAL ODORS NOTED. ACCOMPLISHED SMOKE, ODOR, FUME TROUBLESHOOTING TASK CARD 09L00021001 ALONG WITH PERFORMING ENG RUNS AT TAKEOFF POWER WITH NO ODORS NOTED. MAINT WAS UNABLE TO IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED THE REPORTED BURN ODOR OR HAZE.
